ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Chaudhuri, Abhijit and Chakraborty, Subrata (2006) Reliability of linear structures with parameter uncertainty under non-stationary earthquake. In: Structural Safety, 28 (3). pp. 231-246.

This list was generated on Wed Oct 22 07:45:06 2014 IST.